# SDR CALA9800017

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 1030874
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT GO PAST THE OFF DETENT AFTER TAKEOFF.  THE OVERRIDE DID NOT WORK EITHER.  THE AIRCRAFT WAS RETURNED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE M241 LEVER LATCH SOLENOID AT FAULT.  THE SOLENOID WAS REPLACED IAW MM 32-31-31 AND WIRING DIAGRAM 32-31-01 AND OPERATION CHECKED GOOD.  THE AIRCRAFT WAS JACKED AND A RETRACTION CHECK WAS PERFORMED WITH NO DEFECTS NOTED.
